# SDR DALA2015051803417

- Difficulty date: May 17, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 59,345 hours, 43,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Receptacle
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND NUMEROUS ALIGNMENT PIN RECEPTICLES WORN.  MAINTENANCE REPLACED THE ALIGNMENT PIN RECEPTICLES.  LP 1952193.
